Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cramping and slow bleeding after putting mirena. Do I need to go to hospital?

I had Mirana put in about a month and a half ago and I just got my period about 5 days ago but its not letting up. Slow bleeding . I just went to check my strings and i can feel them right around my g spot.... And there are smooth bumps there now that i don t think were ever there before. Im concerned that i have systs developing. I have also had some cramping in the past few days. Should i go to the hospital? What if my Miranda has moved or it trying to come out?
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
HI. IT IS NORMAL AFTER INSERTION OF MIRENA THAT ABNORMAL BLEEDING OR CRAMPS OR PAIN CAN BE THERE AND MAY LAST FOR FEW INITIAL CYCLES. BUT WHAT LESIONS YOU ARE FEELING NEED TO BE CHECKED AND ALSO GET A SCAN DONE TO SEE THE POSITION OF MIRENA, WHETHER IN SITU OR NOT.
TAKE SOME ANTISPASMODIC FOR THE TIME BEING.
THANKS.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor